I have anxiety and stress for a year and put on valium also started having high blood pressure 160/90. Was put on lisinopril too many side effects. Was put on cardize cd and changed valium to klonipin. Stay so sleepy so had to cut klonipin down and still sleepy. Been on cardize a week bp 153/107 so not so good. My question is about azor and klonopin do they mix ? How expensive is azor? thank you for you reply ans have a blessed day^^^
23 Sep 2009
basically they dont mix but here is why.
Klonopin (clonazepam) and Azor (amlodipine/olmesartan)
MONITOR: Many psychotherapeutic and CNS-active agents (e.g., anxiolytics, sedatives, hypnotics, antidepressants, antipsychotics, opioids, alcohol, muscle relaxants) exhibit hypotensive effects, especially during initiation of therapy and dose escalation. Coadministration with antihypertensive agents, in particular vasodilators and alpha-blockers, may result in additive effects on blood pressure and orthostasis. MANAGEMENT: Caution is advised during coadministration of these agents. Close monitoring for development of hypotension is recommended. Patients should be advised to avoid rising abruptly from a sitting or recumbent position and to notify their physician if they experience dizziness, lightheadedness, syncope, orthostasis, or tachycardia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I take 10 mg of lisinopril everyday for high blood pressure. Today when I took it, I kind of garggled it around with the water in my mouth and it ...
1 answer • 10 Sep 2010
I have not had rebound hypertension (I have stopped because of hypotension and I never had high blood pressure anyway) but it is mainly sweating and ...
1 answer • 6 Jun 2011
... 115/75, but as the dosages have increased I've noticed some palpitations and increased anxiety/nervousness. Possible Side Effect ?? I did ...
1 answer • 24 Dec 2011
I have always had anxiety but I also take Lisinopril for high blood pressure. Is it better for me to take 0.5mg or 1mg of xanax. I have no breathing ...
3 answers • 4 Feb 2012
... ... with my doctors blessing. It has been fine (120/78) since then but seem to have gained a lot of weight for no reason... Could this be a side ...
1 answer • 21 Mar 2012